# SDR DHL2004780513

- Difficulty date: September 23, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 59,986 hours, 32,166 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,  RT STAB AT STA 190 HAS CORROSION ON REAR 75 PERCENT CHORD.  MOVED AND REPLACED RIGHT HAND STAB REAR BEAM UPPER 75 PERCENT CHORD PN-65-24571-2 IAW B727 SRM 51-30-2.
